Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Severe stomach bloating and feeling of gas accumulation and pass lot of gas. Suggest? - Online Doctor Chats

Date : 04-Jun-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor:How can I help you?
User:Hello .. Dr XXXXXXX .. I need to speak to a Gastro.. specialist
User:Am i at the right place?
Doctor:I am a General Physician and can help you within my expertise.
User:thank you
User:i have been experiencing a problem for some time now... on and off for the last few months
Doctor:Please explain your problem.
User:i am unable to sleep in the night due to severe stomach bloating and feeling of gas accumulation in the night
User:when I get up and sit i tend to pass lot of gas .. but there is not relief
User:at about 3 or 4 am i experience bowel movement which is painful
User:and i am unable to sleep after that as wll
User:can u please help?
Doctor:Have you seen a doctor / undergone any investigations?
User:yes... I went to a gastro specialist about 6 months back
User:under went LPT, billurubin, stool and urine tests
User:everything was normal
User:gradually the problem went away
User:and has started now again
Doctor:Let me explain to you
Doctor:The symptoms you described are suggestive of dyspepsia - improper digestion.
Doctor:Occasionally these symptoms are coupled with a medical condition called irritable bowel syndrome.
Doctor:Both these conditions are chronic recurring condition where the treatment used medicines briefly.
Doctor:Along with long term diet and exercise.
Doctor:I am glad to know most of the test done are normal,
Doctor:however I would be pleased to know if colonoscopy also comes normal.
Doctor:This test is required to differentiate infection / inflammation of the gut.
Doctor:Therefore, you will need to consult a medical gastroenterologist nearby and get this test too.
Doctor:A proper course of medication which includes pantoprazole once a day and stool softeners for 2 weeks should resolve the problem while they advice diet and exercise changes.
Doctor:Hope you have followed what I suggest?
Doctor:Do you have any other query?
User:so pantoprazole is a name of a medicine>
User:and can u suggest me a stool softener?
Doctor:Yes; these medications can help you. But get a colonoscopy done before we start the treatment.
Doctor:So do visit a gastroenterologist to both start medication and guide you through investigations.
Doctor:Have you followed?
User:yes i have thank you!
Doctor:Do you have any other query?
User:can you suggest me any gastro.. in Navi Mumbai area?
User:i can take a second opinion
User:from the one i went to 6 months back
Doctor:I do not have any personal reference of gastroenterologist. WWW.WWWW.WW
User:not a problem
Doctor:The link above has lists of some gastroenterologist practising in Mumbai.
Doctor:You may consult one.
User:will take a look
User:thank you
User:thats all
User:from me
Doctor:Alternatively you can contact the customer support team for help.
Doctor:they can guide you through to a gastroenterologist.
Doctor:Do you have any other query?
User:also I take curds at night
User:could it be a cause
User:lactose intolerance or something?
Doctor:If you are not intolerant to lactose, then you need not restrict use of curd.
User:thats all
Doctor:Do you have any other query?
User:thank you Dr XXXXXXX
User:thats all
Doctor:Is there any other query?
Doctor:Thanks for consulting me.
Doctor:Bye for now.
User:not a prob
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor